# SDR DALA1306830129

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 77,690 hours, 33,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND FWD CABIN SECTION LT AND MID SECTION RT EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE POWER SUPPLY.  SYS OPS IS NORMAL.
